MathSciNet Relay Station
MathSciNet bibliographic data
MR1088441 47A30 (15A63 26D99 47A99)
Fujii, Masatoshi; Kubo, Fumio Buzano's inequality and bounds for roots of algebraic equations. Proc. Amer. Math. Soc. 117 (1993), no. 2, 359–361.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement